FREE SHIPPING OVER £40

Visit our Location
381 Church Lane, Kingsbury,
London, NW9 8JB
Opening Hours
Mon - Friday: 9AM - 5PM

Clarityn Allergy Tablets 10mg Loratadine Allergy and Hayfever Relief 30 per pack

5

£38.90

These items are centrally stocked and delivery times are up to 7 days to reduce carbon emissions and help keep our planet green.

SKU: 111717514-1 Categories: ,

Other Available Vendor

Description

Clarityn Allergy Tablets help provide up to 24-hour relief from hayfever and other allergy symptoms caused by over 150 airborne allergens such as animal dander, pollen, dust & mould.
Effective relief from symptoms like runny nose, sneezing, itchy or watery eyes and an itchy throat or nose. Clarityn may also be used to help relieve symptoms of urticaria (itching and redness) which is often know as hives or nettle rash.
With the active ingredient loratadine, this one-a-day antihistamine is non-drowsy in the majority of users. It’s suitable for adults and children over 6 years (>30kg).

1 a day, Loratadine, Hayfever & other allergies, Relief of: sneezing, runny nose, itchy eyes

Additional information

Case Size

5

Uses / Instructions

Preparation and Usage
For Oral Use. Dosage:
Adults and children 6 years and older who weigh more than 30kg (4st 7lb)
1 x tablet
Once daily
Children who weigh 30kg (4st 7lb) or less
Not recommended.
If you have severe liver problems your doctor or pharmacist may advise you to take the recommended amount every other day. If this applies to you follow their instructions.

Clarityn Allergy Tablets contain loratadine. Always read the label.

Package Type
Box

Warnings

Warnings: do not exceed the stated dose. Do not use during pregnancy or if you are breastfeeding. If symptoms persist consult your doctor or pharmacist. Keep all medicines out of the reach and sight of children. Please read enclosed leaflet before using this medication.

Side Effects

Ingredients

Each tablet contains Loratadine 10mg, Also contains Lactose Monohydrate, Maize Starch, Magnesium Stearate

Reviews

There are no reviews yet.

Be the first to review “Clarityn Allergy Tablets 10mg Loratadine Allergy and Hayfever Relief 30 per pack”

Product Location

0
    0
    Your Cart
    Your cart is emptyReturn to Shop